Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 801-806
http://dx.doi.org/10.1155/S0161171200003781

Positive implicative ordered filters of implicative semigroups

1Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 10 August 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Kyung Ho Kim, “Positive implicative ordered filters of implicative semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 801-806, 2000. doi:10.1155/S0161171200003781